MAUDE Adverse Event Report: CORDIS US CORP. VESSEL DILATOR; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP. VESSEL DILATOR; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504505X
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, after insertion into the patient a 5f.038¿ vessel dilator had to be removed as there was an incomplete connection at the valve.There was no reported patient injury.Resistance was felt proximal at the side arm/valve when threading the wire.After insertion into the patient, a ¿paraluminate¿ was noticed here.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information received revealed the event involves a leak.Based on the additional information, the event is non-reportable.The malfunction reported is not likely to cause or contribute to a death or serious upon recur.Therefore, no additional regulatory reports are required.
 
Event or Problem Description
As reported, after insertion into the patient a 5f.038¿ vessel dilator had to be removed as there was an incomplete connection at the valve.There was no reported patient injury.Resistance was felt proximal at the side arm/valve when threading the wire.After insertion into the patient, a ¿paraluminate¿ (water leaked out next to the lock connection part).There was simply a valve leak.The intended procedure was reported to be a percutaneous transluminal angioplasty (pta) for which a contralateral approach was not used.The device was not pulled from the packaging by the hub.The product was stored, handled, and prepped according to the instructions for use (ifu).There was no difficulty experienced in prepping the device.The vessel dilator snapped into place at the hub.There were no difficulties encountered during the insertion process or during the withdrawal process.There was no excess force used during the procedure.Only when the wire was threaded through did a resistance become apparent.

Brand Name
VESSEL DILATOR
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19537882
Report Number9616099-2024-00198
Device Sequence Number8412472
Product Code DRE
UDI-Device Identifier10705032009836
UDI-Public10705032009836
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504505X
Device Lot Number18299969
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN WIRE
Patient SexUnknown